# SDR UIEA2017041700593

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,854 hours, 17,561 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE INTERMITTENT EICAS MESSAGE.  FAULT ERASED,  ACCOMPLISHED APU CONTROL UNIT BITE TEST AND NO FAULTS NOTED, RESET ECU AND APU BLEED OPERATES NORMAL IAW AMM 49-61-05.
